# SDR AALA971705

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Aft Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, OVERHEAD EMERGENCY EXIT LIGHT AT AFT STAIRWAY INOPERATIVE.  REPLACED OVERHEAD EMERGENCY EXIT LIGHT AT AFT STAIRWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
